Skip to content
Diabetic injections
avatar
angelsmimi66 posted:
First time poster please bare with me? Problem, when I inject my insulin into my stomach it immediately pools into a little bubble under my skin right now i have several pockets of insulin under the skin on my belly, they are red and sore! please help?
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Avoid drinking margaritas in the sun!Expert
One of the most common things that we see in the office in the summer and after winter vacations are burns from people having lime juice ... More
Was this Helpful?
12 of 13 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.